See Alike in...

Alike App

Browser

chillspoon

397d

You know that scene in pitch perfect where benji watches the riff off from his room and was sad? Felt that today, last night of partying before people leave for break and I was sick in my room dealing with who knows what. I have a POTS diagnosis, it seems like anything I try with my doctor or by myself doesn’t work. It’s been 2 years and I’ve had no answers. Sucks when your body can’t keep up with all the fun you want to have.

Top reply
    • Alfubet

      302d

      My doctor is a POTS specialist and she’s taught me it stems from a blood sugar imbalance. The biggest things that have helped me are eating every 2.5-3 hours, no alcohol, and eating a balance of protein, fat, and fiber. She calls it the 1/3 rule meaning your grams of protein, fat, and fiber should be equal with each meal. I’ve been able to function again and it’s wonderful!

    • 55isMe

      302d

      I agree with the blood sugar thought. I love sugar. Prior to this sudden onset (at almost 60), i still loved pixy stix. I still do, but cutting much of the refined sugars out of my diet has helped (i think, no control group to verify. Lol). Smaller and more frequent meals helps in several ways (blood sugar regulations, less demand on blood supply to gut, less nausea). Like so many ithers here have mentioned. Liquid IV (or similar) helps. I take mine right away in the morning, but only half and then play the other half by ear nausea). And try 40 oz of water total within first 2 hours.

    • Alfubet

      302d

      My doctor is a POTS specialist and she’s taught me it stems from a blood sugar imbalance. The biggest things that have helped me are eating every 2.5-3 hours, no alcohol, and eating a balance of protein, fat, and fiber. She calls it the 1/3 rule meaning your grams of protein, fat, and fiber should be equal with each meal. I’ve been able to function again and it’s wonderful!

    • FS_cookielove

      396d

      I feel that. What do you and your doctor do to care for your POTS?

      • chillspoon

        305d

        @FS_cookielove I just see a primary care physician and they just tell me increased salt, compression socks, no stairs, and increase my exercise. Those things only go so far you know. Sometimes I get prescribed nausea meds

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It's understandable that living with POTS can be challenging and frustrating, especially when it interferes with your social life and activities. It's important to continue working with your doctor to find the best management strategies for your condition, and remember that you're not alone in this journey.

Sources

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion